Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Singular sets and remainders
HTML articles powered by AMS MathViewer

by George L. Cain, Richard E. Chandler and Gary D. Faulkner PDF
Trans. Amer. Math. Soc. 268 (1981), 161-171 Request permission

Abstract:

This paper characterizes the singular sets of several traditional classes of continuous mappings associated with compactifications. By relating remainders of compactifications to singular sets of mappings with compact range, new results are obtained about each.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 54D40, 54C10
  • Retrieve articles in all journals with MSC: 54D40, 54C10
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 268 (1981), 161-171
  • MSC: Primary 54D40; Secondary 54C10
  • DOI: https://doi.org/10.1090/S0002-9947-1981-0628452-5
  • MathSciNet review: 628452